Alerfri Strip Of 10 Tablets
By NAVIL LABORATORIES
10 Tablet(s) in Strip
Inclusive of all taxes
Out of Stock
7 days return policyRead More
All the Products are packed and stored Safely
Alerfri Strip Of 10 Tablets Description
Alerfri Tablet is a combination medicine used for temporary relief from cough, throat irritation, fever, sneezing & stuffed nose due to an allergy or cold. It contains combination of paracetamol, chl
orpheniramine and phenylephrine as its active ingredients. You should not stop taking this medicine on your own, even if you feel better after taking it for a few days. This medicine can be taken with or without food, but it should be taken in the correct doses and for the exact duration as advised by the doctor or pharmacist.
|You Save||₹6.98 (15% on MRP)|
|Contains||Phenylephrine(5.0 Mg) + Chlorpheniramine Maleate(2.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)|
|Uses||Common cold and cough|
|Side effects||Headache, dizziness, nausea, fear feeling, anxiety|
|Therapy||COUGH COLD PREPARATION|
Check more medicines with composition as Phenylephrine(5.0 Mg) + Chlorpheniramine Maleate(2.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
Uses of Alerfri Strip Of 10 Tablets
- Alerfri Tablet is used for relieving cough, throat irritation, sneezing, watery eyes, runny, fever or stuffed nose due to cold and allergy.
Contraindications of Alerfri Strip Of 10 Tablets
- If you are allergic to this medicine or any of the ingredient of this medicine.
- If you are suffering from high blood pressure.
Side effects of Alerfri Strip Of 10 Tablets
- Rapid heartbeat
- Fear feeling
Precautions and Warnings of Alerfri Strip Of 10 Tablets
Can I take Alerfri Tablet during pregnancy?
There is limited information on the use of this medicine in pregnancy. Hence it is recommended not to use the same unless prescribed by your doctor.
Can I take Alerfri Tablet while breastfeeding?
Alerfri Tablet should not be used by a breastfeeding women as components of this medicine may pass into breastmilk. Therefore, a breastfeeding mother should take this medicine only under doctor's recommendation.
Can I drive if I have consumed Alerfri Tablet?
It is advised not to drive or operate any machinery after taking this medicine as it can affect your driving ability.
Can I consume alcohol with Alerfri Tablet?
Although there is no known interaction with alcohol along with this medicine. However, it is advised not to consume alcohol during the treatment, as it may worsen the side effects.
Other General Warnings
Talk to your doctor if
- You experience any skin rashes & allergic symptoms after taking this medicine, discontinue and consult a doctor.
- You are already taking any other medicines containing paracetamol.
- You have pre-existing medical conditions such as liver or kidney diseases, diabetes, thyroid, hypertension, increase pressure inside the eyes (glaucoma) or any kind of heart related problem etc.
Mode of Action of Alerfri Strip Of 10 Tablets
How Does It Work?
- Alerfri Tablet works by the combined action of its components. It has anti-allergic, antipyretic and decongestant properties.
- Paracetamol inhibits the synthesis of prostaglandins (responsible for pain and inflammation) and also act on heat-regulating centres that reduces body heat (antipyretic effect).
- Chlorpheniramine is an anti-allergic agent. It helps in relieving symptoms of allergy. It works by blocking the release of specific natural substance histamine, which is responsible for allergic symptoms. Histamine is produced when the body detects any foreign substance....
- Phenylephrine a nasal decongestant. It works by reducing the swelling of blood vessels of nasal passage by constricting the blood vessels and thereby relieves nasal congestion or blockage and also increase the dranage of sinus cavity....
Directions for Use of Alerfri Strip Of 10 Tablets
Take the Alerfri Tablet as directed by your doctor. Swallow it as a whole with a glass of water, do not cut, break or chew the medicine. It can be taken with or without food.
Interactions of Alerfri Strip Of 10 Tablets
Interactions with other medicines
- Certain medicines can interfere with the action of Alerfri Tablet if, taken at the same time. Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder. ...
- In particular, if you are taking medicines for brain and heart related disorders, medicines used to relax the airways (beta-adrenergic agents), anti-hypertensives such as reserpine, methyldopa etc.
Storage and disposal of Alerfri Strip Of 10 Tablets
- Store this medicine below 30⁰C
- Keep it in a dark and dry place
Dosage of Alerfri Strip Of 10 Tablets
There is limited information available on what symptoms you will have if this medicine is consumed in excess. If you have taken too much of this medicine, seek medical attention immediately.
Missed a Dose
If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one....
Dr. Nikita Toshi
BDS (Bachelor of Dental Surgery)
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Is it safe for paitents having high blood pressure?
A: This medicine is not recommended for patients having high blood pressure.
Q: What is the use of Alerfri Tablet?
A: Alerfri Tablet is used for temporary relief from cough and allergic symptoms such as sneezing, watery eyes, nasal blockage due to an allergy or cold.
Q: Is Alerfri Tablet habit-forming?
A: No, Alerfri Tablet has not shown any habit-forming tendencies.
Q: Does Alerfri Tablet cause sleepiness?
A: Yes, Alerfri Tablet may make you feel drowsy and sleepy. If you experience such symptoms after taking the medicine, take rest. Do not perform activities that need mental alertness like driving or operating complex machinery. Always consult a doctor before using any medicine.
Country of Origin
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed